zbMATH — the first resource for mathematics

Un théorème de finitude. (French) Zbl 0178.38003

11K31 Special sequences
11K06 General theory of distribution modulo \(1\)
11B05 Density, gaps, topology
Full Text: DOI Numdam EuDML
[1] P. EYMARD, Sur LES applications qui laissent stable l’ensemble des fonctions presque périodiques, Bull. Soc. Math., F, t. 89, 1961, 2, p. 207-222, II : Un lemme de finitude. · Zbl 0101.05902
[2] J. P. KAHANE, Sur LES mauvaises distributions modulo I, Ann. Inst. Fourier, 14, 2 (1964), pp. 519-526. · Zbl 0151.04402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.